# SDR SWIA201440107

- Difficulty date: November 4, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 274, RBL 12 FLOORBEAM IS CRACKED.   CUTOUT THE DAMAGE AND REPAIRED IAW REO.
